RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 6, Pages 935–938 (Mi mz1016)  

An Analog of the Cameron–Johnson Theorem for Linear $\mathbb C$-Analytic Equations in Hilbert Space

D. N. Cheban

Moldova State University

Abstract: The well-known Cameron–Johnson theorem asserts that the equation $\dot x=\mathcal A(t)x$ with a recurrent (Bohr almost periodic) matrix $\mathcal A(t)$ can be reduced by a Lyapunov transformation to the equation $\dot y=\mathcal B(t)y$ with a skew-symmetric matrix $\mathcal B(t)$, provided that all solutions of the equation $\dot x=\mathcal A(t)x$ and of all its limit equations are bounded on the whole line. In the note, a generalization of this result to linear $\mathbb C$-analytic equations in a Hilbert space is presented.

DOI: https://doi.org/10.4213/mzm1016

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:6, 790–793

Bibliographic databases:

UDC: 517.9
Received: 05.05.1997

Citation: D. N. Cheban, “An Analog of the Cameron–Johnson Theorem for Linear $\mathbb C$-Analytic Equations in Hilbert Space”, Mat. Zametki, 68:6 (2000), 935–938; Math. Notes, 68:6 (2000), 790–793

Citation in format AMSBIB
\Bibitem{Che00}
\by D.~N.~Cheban
\paper An Analog of the Cameron--Johnson Theorem for Linear $\mathbb C$-Analytic Equations in Hilbert Space
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 6
\pages 935--938
\mathnet{http://mi.mathnet.ru/mz1016}
\crossref{https://doi.org/10.4213/mzm1016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835192}
\zmath{https://zbmath.org/?q=an:1001.34078}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 6
\pages 790--793
\crossref{https://doi.org/10.1023/A:1026621019011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000032}


Linking options:
  • http://mi.mathnet.ru/eng/mz1016
  • https://doi.org/10.4213/mzm1016
  • http://mi.mathnet.ru/eng/mz/v68/i6/p935

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:236
    Full text:89
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020